# SDR 96ZZZX3558

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N29176
- Make and model: Cessna T210L
- Aircraft serial: 21059828
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Relay
- Part number: 878H
- Condition: Stuck
- Location: Mlg Power Pack
- Part time: 6,033 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR POWER PACK RUNS ALL THE TIME WHEN RELAY IS IN STUCK POSITION.
